# SDR IPXA2021122877349

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 79,622 hours, 15,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR DOES NOT OPERATE. DEFER L1 DOOR PER MEL 52-10-3-1-2-1, PLACARD INSTALLED, ITEM #M767960.OPERATED DOOR MULTIPLE TIMES FROM INSIDE AND OUTSIDE SWITCHES. NO FAULTS NOTED, DEFERRAL CLEARED.
